MathSciNet Relay Station
MathSciNet bibliographic data
MR985555 35J65 (46E35)
Benkirane, A.; Gossez, J.-P. An approximation theorem in higher order Orlicz-Sobolev spaces and applications. Studia Math. 92 (1989), no. 3, 231–255.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement